# SDR AALA202311081984

- Difficulty date: September 27, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND FRAME AT #7 DOOR STOP FITTING FASTENER HOLES AT FR 16. REPLACED FRAME PER EA 347843.
